Sharp L1-approximation of the log-Heston stochastic differential equation by Euler-type methods


Mickel, Annalena ; Neuenkirch, Andreas



DOI: https://doi.org/10.21314/JCF.2023.002
URL: https://www.risk.net/journal-of-computational-fina...
Document Type: Article
Year of publication: 2023
The title of a journal, publication series: The Journal of Computational Finance
Volume: 26
Issue number: 4
Page range: 67-100
Place of publication: London
Publishing house: Infopro Digital Risk
ISSN: 1460-1559 , 1755-2850
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II: Stochastische Numerik (Neuenkirch 2013-)
Subject: 510 Mathematics




Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item